# SDR DXTA2012091805126

- Difficulty date: September 16, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 3,510 hours, 2,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6911317129
- Condition: Corroded
- Location: Pax Door
- Part time: 3,510 hours, 2,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FRAME HAS EXSTENSIVE CORROSION AROUND FORWARD SHEAR TIE.  DAMAGE DEPTH MEASURES .036. REMOVED CABIN DOOR IAW MM 52-10-00.  REMOVED FWD CABIN DOOR FRAME.  REMOVED LATCH ARMS (FWD).  INSTALLED NEW CABIN DOOR FWD FRAME IAW SRM 51-40-03. INSTALLED FWD LATCH ARMS IAW MM 52-10-40. INSTALLED CABIN DOOR IAW MM 52-10-00.  INSTALLED LWR FAIRING.  INSTALLED DOOR. INSTALLED DOOR FRAME. OPS CHECKED CABIN DOOR.  SOLENOID OPERATIONAL CHECKED IAW MM TASK 52-10-00-700.  PRESSURE & OPS CHECKED GOOD.  LEAK CHECKED GOOD. C/W PAINT IAW MM 20-31-00. INSTALLED CABIN DOOR STEPS IAW MM 52-10-20.
